Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I got on the Mirena IUD about 2 years ago. Ive noticed I have had 2 yeast infections and a bladder infection. Right now I am experiencing strong cramps like Im having contractions or something. My stomache is bulging and I feel bloated. I have stayed on and off my period for days. My periods are very light, but unpredictable. I have discharge alot so I wear maxi pads all month long. Before I had the IUD I never experienced all of these symptoms. I really want the IUD out of me and I want to do the Ariana procedure where they put inserts on my fallopian tubes so that I can not ever have babies again. I have one 2 year old son who is my joy in life, but I dont want anymore. Children are expensive. I got pregnant on the nuva ring before so I would not recommend that form of birth control to any woman. Does any one else have bladder spasms that feel like contractions on the IUD? I wonder if I have a cyst on my bladder or something. I wonder if I have bacterial vaginosis. Why am I so bloated?

Loading...

Hi! I also think you should get it out and then deal with all those infections. There are other contraception methods you can use. This is the first time I hear about Ariana procedure, but before inserting anything you need to get rid of those infections you have. And see your gynecologist to rule out the cause of your bloating and excessive discharge. I hope you'll get well soon.
Reply

Loading...

Did you ever have the IUD removed? Did the bladder spasms go away? I got my IUD in March of this year. For the last 5 months I've been dealing with bladder pain and spasms. Feels like a bad UTI. Had a Cystoscopy and was told I have a "perfect bladder". My OBGYN does not think its related but all this c**p started after the IUD. Any thoughts?
Reply

Loading...


Hi I was wondering if you'd be able to tell me if you ever found out what was causing the pain as I am experiencing the same symptoms. Thanks in advance
Reply

Loading...

You may have interstitial cystitis
Reply

Loading...

Hi rizzie
Once u had the mirena removed did your bladder pain improve?
I have the same symptoms at the moment and feeling rather desperate
Reply

Loading...

Hi, I wanted to share with you that I had the Mirena iud and from day one I had constant urethra burning and bladder spasms-frequent urination and the constantly feeling of having to urinate but not actually having to.  I had my mirena removed saturday and every single day the symptoms have improved.  I am very angry that this isn't listed as a side effect.  My job and happiness greatly suffered due to the fact that the mirena made my urethra burn every day and yet nowhere in the side effects is this possibility listed-this seems like an absolute death trap for IC and frquent UTI sufferers. 

Reply

Loading...


I'd also like to add that I had not had a UTI in 6 years. The first week of my Mirena insertion I was diagnosed with a bacterial infection, UTI and a yeast infection. Add that to burning of the urethra and I was constantly miserable. I only had a mirena for 6 weeks and It impacted my health and my wallet with all the frequent doctor's visits and prescriptions. Before Mirena, I went to the doctor for a well-check up about every other year. I had 4 doctor's appointments in the 6 weeks I was on Mirena. It is a living, breathing nightmare. And I am not even referring to the CONSTANT bloating and bad skin. This really made my bladder sensitive immediately and affected my quality of life dramatically. It ruined my Christmas because my urethra burned the entire time! That dramatic of a life change folks. Mirena should be banned.
Reply

Loading...


I had my IUD a year after getting it. The pain and bladder spasms stopped about 4 months after getting it removed. My quality of life has returned to normal. I hope yours has resolved. I don't wish that kind of constant pain and discomfort on anyone!
Reply

Loading...

Ive had the iud for 2 years. I have constant unexplained irritating vaginal burning (not due to BV or yeast) near my cervix. I have not enjoyed sex in so long. My bladder spasms started in December and got worse in January and I went to a urologist. I thought it was kidney stones because of the left flank pain I was having so I had a catscan. They only found a cyst which is probably from the iud. I had a cystoscopy and everything was normal. I have been tested for UTIs several times and nothing ever shows up on a test. I have spent so much money trying to figure out if this is pains of aging (I am 37) or from the Mirena. I am exhausted all of the time and have major mood swing before my period. It has changed my life. Now I am considering removal but I am not ready for kids right now. I just want to feel my age again and feel like a woman and feel sexual again. I want the burning and the bladder spasms to go away. It is so uncomfortable!!!
Reply

Loading...

I have the same issues....they have tested me for several things and have yet to truly find anything. Right now, I asked them to remove it, however, the doctor cannot reach it. It was inserted and/or attached incorrectly.
Reply

Loading...

Hi everyone. Ive been on Skyla for almost two years and I loved it until about a month ago when I started to think that it might be causing my bladder issues. My “UTIs” started about a year ago and would last for 8-15 hours and then go away. I would take different antibiotics and meds to ease the pain and pressure. But then I was on an antibiotic for a severe sinus infection and guess what I got a UTI again. How? How can I get an infection while taking antibiotics? So I went to the urologist. Lost story short after all the lab tests, X-rays, MRIs, cystoscopy and an ER visit they ruled out an UTI, kidney stones and many different scenarios and came up with a interstitial cystitis (IC) even though my bladder was perfect during the cystoscopy. I was prescribed Elavin Elmiron and a lot of pain meds for when the IC flares up. The past 3 months have been much better but still not normal. So I decided to get my IUD removed. I have an appointment this week and hoping this would make it better. I truly believe the IUD is causing or interfering with my bladder. Can’t wait to have it out and see the results.
Reply

Loading...

It's been years since I got my IUD out and it was a nightmare. It took four months after the removal to feel pain free again. Good luck. I hope you are pain free soon. Try D-Mannose with CranActin in the meantime. I take it daily.
Reply

Loading...

I'm so sorry I just saw this. Mirena was horrible. It took 4 months for the pain to subside. I still experience bladder spasms usually around my period. For UTI, I strongly suggest D-Mannose with CranActin. It has helped me so much. Its an all natural vitamin capsule. I buy it on Amazon.
Reply

Loading...

Had the Merena in for 2 months. Was experiencing burning too like you explained. Still am after removal. Doctors are telling me its Yeast infection. Its not. Ive also had uti symptoms and tests always come back negative. Doctors are shrugging their shoulders. I was a perfectly healthy woman before the Merena. Feel like Ive made a big mistake. Its been a nightmare.
Reply

Loading...